# SDR C1HA20081004

- Difficulty date: December 7, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 1 STRUT OVERHEAT LIGHT ILLUMINATED. COMPLIED WITH COM PROCEDURE LIGHT EXTINGUISHED; REMAINED EXT. W/PACK & NR 1 BLEED OFF.  FOUND DUCT LEAK AT CLAMP IN NR 1 ENG STUBWING. REPOSITIONED AND TIGHTEND CLAMP. OPS CHECKED NORMAL.
